# SDR R61A201502110126

- Difficulty date: February 11, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 27,616 hours, 20,621 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17087889401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT WASTE WATER PANEL WIRE SUPPORT IS CORRODED.  MAINTENANCE R & R WASTE WATER PANEL WIRE SUPPORT IAW 51-41-02, 51-41-01, PN 17087889-401, BRACKET. ACFT REMAINS AT UNTIL HEAVY CHECK IS COMPLETED.
